# SDR SWAA2024052284856

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN AFT GALLEY; AFT OF LEFT DOOR HAS INOP BULBS<[01] REPLACED BULBS AND GOOD TEST PERFORMED AT EMERGENCY EXIT LIGHT IN AFT GALLEY; AFT OF LEFT DOOR IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETED
